The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1992, volume: 109, number: 1-3


  1. Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:1- [Journal]
  2. Franz Aurenhammer, Johann Hagauer
    Computing equivalence classes among the edges of a graph with applications. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:3-12 [Journal]
  3. Hans-Jürgen Bandelt, Henry Martyn Mulder
    Pseudo-median graphs are join spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:13-26 [Journal]
  4. Jørgen Bang-Jensen, Pavol Hell, Gary MacGillivray
    On the complexity of colouring by superdigraphs of bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:27-44 [Journal]
  5. Michael Böttcher, Ulrich Knauer
    Endomorphism spectra of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:45-57 [Journal]
  6. Pramod K. Das, Alexander Rosa
    Halving Steiner triple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:59-67 [Journal]
  7. Carl Droms, Brigitte Servatius, Herman Servatius
    Groups assembled from free and direct products. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:69-75 [Journal]
  8. Joan Feigenbaum, Alejandro A. Schäffer
    Finding the prime factors of strong direct product graphs in polynomial time. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:77-102 [Journal]
  9. Herbert Fleischner, Gert Sabidussi, Emanuel Wenger
    Transforming eulerian trails. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:103-116 [Journal]
  10. Pavol Hell, Jaroslav Nesetril
    The core of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:117-126 [Journal]
  11. Bernhard Hochstrasser
    A note on Winkler's algorithm for factoring a connected graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:127-132 [Journal]
  12. Walter Holberg
    The decomposition of graphs into k-connected components. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:133-145 [Journal]
  13. Wilfried Imrich, Sandi Klavzar
    Retracts of strong products of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:147-154 [Journal]
  14. Sandi Klavzar
    Two remarks on retracts of graph products. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:155-160 [Journal]
  15. Dragan Marusic, Raffaele Scapellato
    A class of non-Cayley vertex- transitive graphs associated with PSL(2, p). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:161-170 [Journal]
  16. Bojan Mohar
    Laplace eigenvalues of graphs - a survey. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:171-183 [Journal]
  17. James G. Oxley, Dominic J. A. Welsh
    Tutte polynomials computable in polynomial time. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:185-192 [Journal]
  18. Massimo A. Picardello, Mitchell H. Taibleson, Wolfgang Woess
    Harmonic measure of the planar Cantor set from the viewpoint of graph theory. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:193-202 [Journal]
  19. Tomaz Pisanski
    Orientable quadrilateral embeddings of products of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:203-205 [Journal]
  20. Michael D. Plummer
    Extending matchings in planar graphs IV. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:207-219 [Journal]
  21. Norbert Polat
    Similarity and asymmetrization of trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:221-238 [Journal]
  22. Ales Pultr
    On Sabidussi-Fawcett subdirect representation. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:239-253 [Journal]
  23. Ivan Rival, Jorge Urrutia
    Representing orders by moving figures in space. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:255-263 [Journal]
  24. Martin Skoviera, Jozef Sirán
    Regular maps from Cayley graphs, part 1: Balanced Cayley maps. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:265-276 [Journal]
  25. Jonathan D. H. Smith
    Quasigroups and quandles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:277-282 [Journal]
  26. Claude Tardif
    Prefibers and the cartesian product of metric spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:283-288 [Journal]
  27. Mark E. Watkins
    Some conditions for 1-transitivity. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:289-296 [Journal]
  28. Paul M. Weichsel
    Distance regular subgraphs of a cube. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:297-306 [Journal]
  29. Joseph Zaks
    Uniform distances in rational unit-distance graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:307-311 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002